# SDR DXTA2021122354000

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 3,944 hours, 3,112 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG: DURING LIFT OFF AND GEAR RETRACTION WE NOTICED A PARKING BRAKE NOT RELEASED CAS MESSAGE THAT ILLUMINATED LESS THAN A SECOND AND WENT OUT.  ALSO AS THE GEAR RETRACTRACTED WE BOTH FELT A THUMP WHICH WAS LOUDER THAN WE HAD EXPERIENCED BEFORE. // SIGNOFF // COMPLIED WITH THE OPERATIONAL CHECKS OF THE EMERGENCY PARKING BRAKE SYSTEM WITH NO FAULTS FOUND. ALL WORK PERFORMED IAW PHENOM 300 MM CH 32-43-00-710-801-A PERFORMED BLEEDING OF MAIN HYDRAULIC SYSTEM ALL WORK PERFORMED IAW PHENOM 300 MM CH 29-10-00-860-801-A PERFORMED FUNCTIONAL CHECKS OF THE EXTENSION AND RETRACTION SYSTEM WITH NO FAULTS FOUND. ALL WORK PERFORMED IAW PHENOM 300 MM CH 32-31-00-720-801-A
